# SDR 2006FA0000968

- Difficulty date: September 19, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Aircraft: N200VC
- Make and model: Beech B300
- Aircraft serial: FL316
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23085001
- Condition: Worn
- Location: Left
- Part time: 1,737 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT THE LT SIDE STARTER/GEN AFT BEARING AT THE COOLING FAN FAILED AND THE GENERATOR FAILED.  THE AC RETURNED TO ITS DEPARTURE TERMINAL WITHOUT INCIDENT.  THE STARTER/GEN WAS REPLACED AND THE CHARGING AND ELECTRICAL SYSTEM OPS, CHECKED GOOD.  NO KNOWN CAUSE, STARTER/GEN WAS WITHIN THE 1000 HRS FOR BEING OVERHAULED.  (K)
